# SDR CALA2013090290933

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,307 hours, 14,457 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD EQUIPMENT BAY EXHAUST FAN STATUS MESSAGE AT GATE WILL NOT ERASE.  R & R  FORWARD EQUIPMENT BAY EXHAUST FAN, FAN CONTROL CARD M990 & K1009 CONTROL RELAY.  EQUIPMENT BAY EXHAUST FAN STATUS MESSAGE CLEARED & SYSTEM OPERATIONS NORMAL.
